# SDR AALA202110113050

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 56,243 hours, 23,475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY SMOKE INDICATIONS PREFORMED QUICK REFERENCE HANDBOOK PROCEDURE FLIGHT ATTENDANTS FOUND NOTHING. INSPECTED AND PERFORMED LAVATORY SMOKE DETECTOR OPERATIONAL TEST ON ALL 3 LAVATORIES PER AMM 26-14-00. NO DEFECTS NOTED AND OPERATIONS CHECKS OK. ALL 3 LAVATORIES OK FOR SERVICE.
